Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 6, NWS Fort Worth, TX

March 30, 2007McLennan County, Texas

NWS Fort Worth, TX issued this tornado warning at Mar 30, 2007, 4:19 PM CDT for McLennan County, Texas. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2007, 4:19 PM CDT (21:19 UTC)
Expired
Mar 30, 2007, 5:15 PM CDT
In force
56 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

County McLennan County, TX

The radar

The Ft Hood radar (KGRK), 82 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 4:40 PM CDTTSTM WND DMGMcgregor, TXBACK HALF OF BARN DESTROYED AT MCGREGOR RODEO ARENA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 9:51 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 905 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
905 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 302119
TORFWD
TXC309-302215-
/O.NEW.KFWD.TO.W.0006.070330T2119Z-070330T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
419 PM CDT FRI MAR 30 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  MCLENNAN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 515 PM CDT

* AT 419 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO 15 MILES SOUTHWEST OF MOODY...OR ABOUT 11 MILES
  NORTHEAST OF KILLEEN...MOVING NORTHEAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  MOODY BY 435 PM CDT...
  MCGREGOR AND BRUCEVILLE-EDDY BY 445 PM CDT...
  LORENA BY 455 PM CDT...
  HEWITT AND WOODWAY BY 500 PM CDT...
  ROBINSON BY 505 PM CDT...
  BEVERLY HILLS AND WACO BY 510 PM CDT...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.

DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3146 9751 3134 9743 3126 9734 3150 9687
      3172 9704

$$
2 follow-up statements
000 
WWUS54 KFWD 302144
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
443 PM CDT FRI MAR 30 2007

TXC309-302215-
/O.CON.KFWD.TO.W.0006.000000T0000Z-070330T2215Z/
MCLENNAN TX-
443 PM CDT FRI MAR 30 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR MCLENNAN
COUNTY...

AT 443 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED NEAR MOODY...OR ABOUT 
10 MILES SOUTH OF MCGREGOR...MOVING NORTHEAST AT 30 MPH. SPOTTERS 
REPORTED LOW LEVEL ROTATION WITH THIS STORM NEAR MOODY.

THE TORNADO WILL BE NEAR...
  MCGREGOR BY 450 PM CDT...
  LORENA BY 500 PM CDT...
  HEWITT AND WOODWAY BY 505 PM CDT...
  ROBINSON BY 510 PM CDT...
  BEVERLY HILLS AND WACO BY 515 PM CDT...

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3146 9751 3134 9743 3126 9734 3150 9687
      3172 9704

$$

13
000 
WWUS54 KFWD 302201
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
459 PM CDT FRI MAR 30 2007

TXC309-302215-
/O.CON.KFWD.TO.W.0006.000000T0000Z-070330T2215Z/
MCLENNAN TX-
459 PM CDT FRI MAR 30 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR MCLENNAN
COUNTY...

AT 459 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED NEAR LORENA...OR ABOUT 
7 MILES SOUTHWEST OF HEWITT...MOVING NORTHEAST AT 35 MPH.  THE 
PUBLIC REPORTED TREES UPROOTED NEAR MOODY WITHIN THE LAST 15 
MINUTES. 

THE TORNADO WILL BE NEAR...
  HEWITT AND WOODWAY BY 505 PM CDT...
  ROBINSON AND BEVERLY HILLS BY 510 PM CDT...
  RIESEL AND WACO BY 515 PM CDT...

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3149 9742 3141 9735 3126 9733 3152 9680
      3176 9697

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 30, 3:45 PM CDT, 34 minutes earlier.

Area forecast discussion, Mar 30, 3:45 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
345 PM CDT FRI MAR 30 2007

.DISCUSSION...
ANOTHER VERY BUSY WEATHER DAY...

A VERY STRONG SHORT WAVE WAS IN THE PROCESS OF MOVING NORTHEAST
ACROSS NORTH TEXAS THIS AFTERNOON. WIDESPREAD SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED AGAIN...AS THE SHORT WAVE TROUGH
(UPPER AIR DISTURBANCE) HAS ROTATED INTO NORTHERN PORTIONS OF
TEXAS AND SOUTHERN OKLAHOMA. FURTHER SOUTH...ANOTHER AREA OF
SHOWERS/THUNDERSTORMS HAS SPREAD ACROSS SOUTH AND SOUTHEAST
PORTIONS OF NORTH TEXAS. STRONGER INSTABILITIES...AND A SUB-TROPICAL
JET MAX HAVE LIKELY HAD SOMETHING TO DO WITH THE FORMATION OF THE SOUTHERN
AREA OF THUNDERSTORMS.

THE MAIN BODY OF PRECIPITATION WILL CONTINUE TO ROTATE INTO
OKLAHOMA TONIGHT. THE SOUTHERN CONVECTION LIKELY WILL FIRE OFF
INTO A SQUALL LINE (AS INDICATED BY THE MODELS) AND HOT-FOOT IT
INTO LOUISIANA AND SOUTHEAST TEXAS TONIGHT AND SATURDAY.

THERE ARE SEVERAL DAYS WITH LOW THUNDERSTORM CHANCES...MAINLY
TUESDAY AND WEDNESDAY OF NEXT WEEK. HOWEVER...THESE EVENTS LIKELY
WILL NOT BE NEARLY AS SIGNIFICANT AS WHAT WE HAVE EXPERIENCED OVER
THE PAST DEW DAYS.

LOOK FOR MILD TO COOL TEMPERATURES NEXT WEEK...AS SEVERAL COOL
FRONTS MOVE THROUGH THE AREA. WE HAVE CHANGED THE TEMPERATURE
FORECASTS A BIT...MAINLY LOWERING LOW TEMPERATURES A FEW DEGREES. #26
WE WILL HOLD ON WITH THE FLASH FLOOD WATCH...UNTIL MIDNIGHT OR
MAYBE AFTER. THE TORNADO WATCH WILL EXPIRE AT 600 PM.

 &&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  56  71  50  81  57 /  90  30  10   0   0
WACO, TX              54  72  50  81  56 /  90  70  10   0   0
PARIS, TX             58  70  51  79  54 /  80  50  10   0   0
DENTON, TX            54  71  46  81  56 /  90  20  10   0   0
MCKINNEY, TX          54  71  46  82  55 /  90  30  10   0   0
DALLAS, TX            56  72  54  81  60 /  90  30  10   0   0
TERRELL, TX           54  71  48  82  56 /  80  50  10   0   0
CORSICANA, TX         55  69  50  81  57 /  80  80  10   0   0
TEMPLE, TX            54  72  50  81  55 /  80  80  10   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
ZONES:
TX091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&

25/26
Hazardous weather outlook, Mar 30, 4:15 AM CDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
415 AM CDT FRI MAR 30 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311000-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
415 AM CDT FRI MAR 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A FLASH FLOOD WATCH REMAINS IN AFFECT FOR ALL OF NORTH TEXAS THROUGH
MIDNIGHT TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING
ACROSS THE SOUTHWEST PORTIONS OF NORTH TEXAS...GENERALLY SOUTHWEST
OF A LINE FROM PALO PINTO TO TEMPLE. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF NORTH TEXAS THROUGH
THIS EVENING.

A POWERFUL UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT WILL
APPROACH FROM THE WEST THROUGH TONIGHT AND BRING A VERY GOOD CHANCE OF
THUNDERSTORMS TO THE ENTIRE REGION.  THE MAIN HAZARD ASSOCIATED WITH
THESE STORMS WILL BE FROM FLOODING AND FLASH FLOODING AS MANY AREAS
RECEIVED APPRECIABLE RAINFALL YESTERDAY. ADDITIONAL RAINFALL AMOUNTS
OF TWO TO THREE INCHES ARE POSSIBLE WITH ISOLATED THREE TO FOUR INCH
AMOUNTS.

FORECASTED VERTICAL WIND SHEAR PROFILES AND INSTABILITY SUGGEST THE
POTENTIAL FOR SUPERCELL THUNDERSTORMS WITHIN THE MODERATE RISK AREA.
THESE STORMS WILL BE CAPABLE OF LARGE HAIL...DAMAGING DOWNBURST
WINDS AND A FEW TORNADOES. ACROSS THE REMAINDER OF NORTH
TEXAS...WIND SHEAR AND INSTABILITY WILL NOT BE AS FAVORABLE FOR
TORNADIC STORMS BUT LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...
THUNDERSTORMS WILL END FROM NORTHWEST TO SOUTHEAST SATURDAY WITH THE
SOME ADDITIONAL FLOODING POSSIBLE SATURDAY MORNING.

THE NEXT CHANCE OF THUNDERSTORMS WILL BE NEXT TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND THIS EVENING FOR
FLOODING REPORTS.  SPOTTER ACTIVATION FOR SEVER WEATHER REPORTS IS
ALSO POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS ALL OF NORTH TEXAS.

In the hours before

Special weather statement, Mar 30, 1:54 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
154 PM CDT FRI MAR 30 2007

TXZ100-115-301930-
YOUNG TX-STEPHENS TX-
154 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN STEPHENS COUNTY
  YOUNG COUNTY

AT 154 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG TO SEVERE THUNDERSTORMS WEST OF YOUNG COUNTY...MOVING EAST
AT 45 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE GRAHAM AND OLNEY.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED FOR DAMAGING WINDS AND HAIL.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3333 9895 3279 9905 3278 9859 3341 9856

07/BB
Special weather statement, Mar 30, 2:56 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
256 PM CDT FRI MAR 30 2007

TXZ156>158-302030-
CORYELL TX-LAMPASAS TX-BELL TX-
256 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN BELL COUNTY
  SOUTHERN CORYELL COUNTY
  SOUTHEASTERN LAMPASAS COUNTY

AT 256 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN CENTERED 7
MILES SOUTHEAST OF LAMPASAS...MOVING NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE COPPERAS COVE...FORT
HOOD...HARKER HEIGHTS...KILLEEN...LAMPASAS AND NOLANVILLE.

VERY HEAVY RAIN...PEA SIZE HAIL AND WIND GUSTS TO 40 MPH ARE LIKELY
WITH THIS CLUSTER OF STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3101 9838 3092 9771 3120 9742 3141 9791
Special weather statement, Mar 30, 3:00 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
300 PM CDT FRI MAR 30 2007

TXZ102-302030-
WISE TX-
300 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN WISE COUNTY

AT 300 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES WEST OF BRIDGEPORT...MOVING NORTHEAST AT
35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD AND CHICO.

HALF INCH HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3342 9792 3315 9790 3336 9754 3344 9773
Special weather statement, Mar 30, 3:15 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
315 PM CDT FRI MAR 30 2007

TXZ156>160-302045-
MCLENNAN TX-CORYELL TX-FALLS TX-LAMPASAS TX-BELL TX-
315 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN BELL COUNTY
  CORYELL COUNTY
  NORTHERN FALLS COUNTY
  EASTERN LAMPASAS COUNTY
  MCLENNAN COUNTY

SOUTHEASTERLY WINDS ARE INCREASING IN ADVANCE OF THUNDERSTORMS OVER
WEST CENTRAL TEXAS. WIND GUSTS IN EXCESS OF 40 MPH CAN BE EXPECTED
THROUGH 400 PM.

SECURE LOOSE...LIGHTWEIGHT OBJECTS WHICH MAY BE BLOWN ABOUT BY THE
WIND. ADDITIONAL THUNDERSTORMS ARE POSSIBLE THROUGH THE
AFTERNOON...SO STAY TUNED FOR THE LATEST WEATHER INFORMATION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3137 9834 3105 9809 3134 9666 3185 9705
      3159 9759 3170 9770

13
Special weather statement, Mar 30, 3:29 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
329 PM CDT FRI MAR 30 2007

TXZ115-302100-
STEPHENS TX-
329 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN STEPHENS COUNTY

AT 329 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES EAST OF BRECKENRIDGE...MOVING EAST AT 30
MPH.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3296 9884 3266 9879 3270 9857 3295 9859
Local storm report, Mar 30, 3:50 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
350 PM CDT FRI MAR 30 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     FLASH FLOOD      7 E LAMPASAS            31.06N  98.06W
03/30/2007                   LAMPASAS           TX   EMERGENCY MNGR

            U.S. 190 CLOSED...WATER OVER ROAD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 7:02 PM CDTSpecial Weather StatementFWDWise28 min
Mar 29, 7:07 PM CDTSevere Thunderstorm WarningFWDParker53 min
Mar 29, 7:16 PM CDTSevere Thunderstorm WarningFWDHenderson, Navarro34 min
Mar 29, 7:30 PM CDTFlash Flood WarningFWDHill3 hr
Mar 29, 7:32 PM CDTSpecial Weather StatementFWDWise28 min
Mar 29, 7:37 PM CDTFlash Flood WarningFWDLimestone, Navarro4 hr
Mar 29, 7:45 PM CDTSevere Thunderstorm WarningFWDWise60 min
Mar 29, 8:11 PM CDTSpecial Weather StatementFWDHenderson, Navarro34 min
Mar 29, 8:33 PM CDTFlash Flood WarningFWDHenderson, Kaufman, Van Zandt3 hr
Mar 29, 9:39 PM CDTSpecial Weather StatementFWDTarrant36 min
Mar 29, 9:42 PM CDTSpecial Weather StatementFWDTarrant33 min
Mar 29, 9:48 PM CDTFlash Flood WarningFWDEllis4 hr
Mar 29, 10:24 PM CDTFlash Flood WarningFWDHill4 hr
Mar 29, 11:22 PM CDTFlash Flood WarningFWDHenderson, Navarro4 hr
Mar 30, 2:01 AM CDTFlash Flood WarningFWDEllis3 hr
Mar 30, 10:00 AM CDTSpecial Weather StatementFWDCoryell30 min
Mar 30, 10:27 AM CDTSpecial Weather StatementFWDEastland33 min
Mar 30, 10:33 AM CDTSevere Thunderstorm WarningFWDEastland57 min
Mar 30, 10:41 AM CDTSpecial Weather StatementFWDBosque34 min
Mar 30, 10:50 AM CDTTornado WarningFWDEastland40 min
Mar 30, 10:57 AM CDTSpecial Weather StatementFWDYoung33 min
Mar 30, 11:27 AM CDTSevere Thunderstorm WarningFWDHood, Palo Pinto, Parker41 min
Mar 30, 11:29 AM CDTTornado WarningFWDEastland49 min
Mar 30, 11:45 AM CDTTornado WarningFWDErath, Palo Pinto60 min
Mar 30, 12:02 PM CDTSpecial Weather StatementFWDBell, Coryell, Lampasas, McLennan58 min
Mar 30, 12:21 PM CDTSpecial Weather StatementFWDParker24 min
Mar 30, 12:22 PM CDTSpecial Weather StatementFWDJack23 min
Mar 30, 12:39 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker66 min
Mar 30, 12:51 PM CDTSevere Thunderstorm WarningFWDEastland54 min
Mar 30, 1:25 PM CDTFlash Flood WarningFWDPalo Pinto, Parker4 hr
Mar 30, 1:44 PM CDTSevere Thunderstorm WarningFWDParker, Wise45 min
Mar 30, 1:50 PM CDTSpecial Weather StatementFWDCoryell25 min
Mar 30, 1:54 PM CDTSpecial Weather StatementFWDYoung36 min
Mar 30, 1:57 PM CDTFlash Flood WarningFWDWise4 hr
Mar 30, 2:38 PM CDTSevere Thunderstorm WarningFWDYoung52 min
Mar 30, 2:49 PM CDTFlash Flood WarningFWDJack4 hr
Mar 30, 2:56 PM CDTSpecial Weather StatementFWDCoryell34 min
Mar 30, 3:00 PM CDTSpecial Weather StatementFWDWise30 min
Mar 30, 3:01 PM CDTFlash Flood WarningFWDBell, Coryell, Lampasas4 hr
Mar 30, 3:15 PM CDTSpecial Weather StatementFWDCoryell, McLennan30 min
Mar 30, 3:25 PM CDTFlash Flood WarningFWDMontague4 hr
Mar 30, 3:29 PM CDTSpecial Weather StatementFWDStephens31 min
Mar 30, 3:32 PM CDTFlash Flood WarningFWDStephens, Young4 hr
Mar 30, 3:43 PM CDTSevere Thunderstorm WarningFWDBell, Coryell62 min
Mar 30, 3:52 PM CDTTornado WarningFWDBell, Coryell53 min
Mar 30, 4:00 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto60 min
Mar 30, 4:32 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland58 min
Mar 30, 4:43 PM CDTSevere Thunderstorm WarningFWDJack, Parker, Wise62 min
Mar 30, 4:58 PM CDTTornado WarningFWDFalls62 min
Mar 30, 5:03 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague57 min
Mar 30, 5:05 PM CDTFlash Flood WarningFWDMcLennan3 hr
Mar 30, 5:14 PM CDTTornado WarningFWDMcLennan44 min
Mar 30, 5:30 PM CDTFlash Flood WarningFWDPalo Pinto, Parker4 hr
Mar 30, 5:42 PM CDTTornado WarningFWDLimestone63 min
Mar 30, 5:52 PM CDTFlash Flood WarningFWDWise4 hr
Mar 30, 6:18 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone25 min
Mar 30, 6:26 PM CDTFlash Flood WarningFWDNavarro4 hr
Mar 30, 6:34 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more26 min
Mar 30, 6:39 PM CDTFlash Flood WarningFWDJack4 hr
Mar 30, 6:50 PM CDTSevere Thunderstorm WarningFWDMills55 min
Mar 30, 6:55 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant65 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.